Discussions that mention percocet

High & Low Blood Pressure board


Boy, we are all different. I really am not a hypochondriac!! As I had said I am a very healthy person, but when I start taking a new drug, and get nausea and diarrhea or whatever, well, that tells me something is happening--and I do know from experience that with a lot of meds if you can make it through the first few weeks, then you get adjusted and you are okay.

I happen to be really sensitive to all meds and usually get by on a lower dose
than most people even though I am not that small a person.

I cannot take most anti-depressants because they make me sick. I hope I never need major surgery because any sort of narcotic makes me so sick I want to die---codeine, darvocet, percocet, fentanyl------anything like that makes me sick.

I cannot have much caffeine after 11 in the morning or I stay awake all night.

But when I started on the lisinopril, after about a week on the 10 mg, I had
diarrhea, really horrible nausea in the afternoon, and a sort of anxiety/panic---now I am getting the headaches----not too bad---
I am on 5 mg for a while and taking my bp a couple of times a day. Thank God my doctor works with me.

I am also on atenolol which I have taken for 5 years. At first, it gave me palpitations and insomnia---but after a few weeks my body adjusted and it does not seem to bother me.

I have to editorialize here and say after a couple of years of drug induced misery, I am so furious with drug companies and their flunkies who will only talk about what is written in the inserts. I even called the manufacturer of
a medication and realized THEY would only tell me what was written in the inserts they put into the med packages.

From everything I read on various message boards, LOTS of people have a variety of side effects, but many doctors will only go by what should be typical.

I am so sick of someone saying, well that is not supposed to happen. Well, I am here to tell you, IT IS HAPPENING!!!!!!!!

Thanks for letting me rant----

I have another question for another post.